A 22-year-old female asked:
I am 5'8" 22y/o female. 18.5st. have tried just about everything but cannot shift my weight. i have the implanon in my arm too. any advice or tips?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
BMI=39: Altho hormonal contraceptives MAY cause weight gain, it's seldom more than 1/2 stone. First, consult your doctor to find out if you have an underlying medical problem, like low thyroid, that needs to be treated. Then go to a site like "Mayo Clinic Diet: A weight-loss program for life" for more info. Best of luck to you. Dr. Anne
2.6k viewsAnswered >2 years ago
Last updated Oct 10, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.